# SDR AUS20030934

- Difficulty date: September 13, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 320559
- Condition: Loose
- Location: Mlg Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SAFETY SWITCH WIRE LOOSE AT INLINE CONNECTOR.
